A Simple Proof of Lorenz Dominance Criterion
This article provides a simple proof of the Lorenz dominance criterion for two non-decreasing income transformations. The criterion is extended the most general case, with only very mild restrictions on the form of initial income distribution or the properties of the income transformations.
|Date of creation:||Feb 2005|
|Date of revision:|
|Publication status:||forthcoming in "mathematical Social Science"|
|Contact details of provider:|| Postal: |
Phone: 01334 462420
Fax: 01334 462438
Web page: http://crieff.wordpress.com/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Keen, Michael & Papapanagos, Harry & Shorrocks, Anthony, 2000. "Tax Reform and Progressivity," Economic Journal, Royal Economic Society, vol. 110(460), pages 50-68, January.
- Le Breton, Michel & Moyes, Patrick & Trannoy, Alain, 1996. "Inequality Reducing Properties of Composite Taxation," Journal of Economic Theory, Elsevier, vol. 69(1), pages 71-103, April.
When requesting a correction, please mention this item's handle: RePEc:san:crieff:0505. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Bram Boskamp)
If references are entirely missing, you can add them using this form.